4 doctors weighed in:

Can you get tactile from lorazepam withdrawal?

4 doctors weighed in
Dr. Kevin Nasky
Psychiatry
3 doctors agree

In brief: Yes

Yes, tactile hallucinations are common with severe benezodiazepine withdrawal.
If you are withdrawing from benzodiazpeines, please seek immediate medical attention. Benzodiazepine withdrawal can be fatal, and should be closely managed by a physician.

In brief: Yes

Yes, tactile hallucinations are common with severe benezodiazepine withdrawal.
If you are withdrawing from benzodiazpeines, please seek immediate medical attention. Benzodiazepine withdrawal can be fatal, and should be closely managed by a physician.
Dr. Kevin Nasky
Dr. Kevin Nasky
Thank
Dr. Alan Ali
Psychiatry

In brief: Tactile

Been reported but rare and if abrupt withdrawal of high dose.
Symptoms like agitation and GI upset and visual are more.

In brief: Tactile

Been reported but rare and if abrupt withdrawal of high dose.
Symptoms like agitation and GI upset and visual are more.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors